# SDR CALA2025102710556

- Difficulty date: October 18, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8831
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW POST HOLE NR 3 IS CRACKED IN THE 3 AND 9 O'CLOCK POSITION.  ACCOMPLISHED REO-G25600 ACCOMPLISHED REPAIR AT FLIGHT DECK LT NR 3 WINDOW POST,REMOVED DAMAGED,FABBED AND INSTALLED -1 DOUBLER -2 TRIPLER,-3 FILLER,  AND INTERNAL DOUBLER IAW REO:G25600, AND UAL ECRA:5310-08710.
